# SDR CA970916011

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm G159
- System (JASC): 2612 · Fire Detection
- Part: Coupling
- Part number: D826
- Condition: Failed
- Location: Lt Fire Handle
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) LT FIRE T-HANDLE ILLUMINATED WARNING.  FIRE LOOP COUPLING IN ENG COMPARTMENT BROKEN INTERNALLY.  REPLACED.
